# SDR USAA2011041991521

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 32,638 hours, 11,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3325
- Condition: Low Pressure
- Location: L1 Door
- Part time: 13,357 hours, 4,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1482 - ATL - EES - L-1 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED L-1 DOOR ASSIST BOTTLE AS REQUIRED.
